# SDR A6WA201140172

- Difficulty date: March 2, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,823 hours, 16,932 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTISKID OTBD FAIL OCCURRED AFTER T/O AND RT THRUST REVERSER UNSAFE, PERFORMED QRH, DIVERTED, ANTISKID OTBD MESSAGE REOCCURRED ON LANDING.  CHANGED ANTISKID SUB ASSY HARNESS, OPS CK GOOD.
